# SDR AALA201910159070

- Difficulty date: October 14, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 54,177 hours, 22,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CBF16992
- Condition: Cracked
- Location: Bs 500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FORWARD CARGO COMPARTMENT BAFFLE CLIP AT BS 500H AND S25R. REPLACED CLIP PER AARD 53-00-01-6.
